# SDR MASA200600381

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,934 hours, 5,416 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7129 PWM, STAB CHANNEL 2 WILL NOT ENGAGE.  CONTRACT MX FOUND STAB ENGAGE SWITCHES STICKING.  AC FERRIED TO IAD.  MX CLEANED BOTH STAB ENGAGE SWITCHES.  OPS CHECK GOOD.
